# SDR J7SA2024060400404

- Difficulty date: April 1, 2023
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N358FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500171
- Aircraft time: 8,935 hours, 6,211 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: PE660752W
- Part serial: NSN
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, LEFT RUDDER TORQUE TUBE STABILIZER ROD FOUND CRACKED. REPLACED BOTH LEFT AND RIGHT RUDDER TORQUE TUBE STABILIZER RODS IAW PHENOM 300 AMM 27-21-01.
